# SDR AALA20140709003

- Difficulty date: July 9, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N657AM
- Make and model: Boeing 757223
- Aircraft serial: 24615
- Aircraft time: 70,164 hours, 24,358 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part serial: 1540
- Condition: Deployed
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT OPENED LT NR 1 DOOR WHILE IT WAS STILL ARMED & SLIDE DEPLOYED UNSUCCESSFULLY.  REPLACED DOOR ASSIST RESERVOIR & SLIDE PACK.  OPERATIONS CHECKED NORMAL.
